# SDR SWAA2025102827951

- Difficulty date: October 24, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N8944Q
- Make and model: Boeing 737-8
- Aircraft serial: 68633
- Aircraft time: 2,048 hours, 1,070 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLIDE FELL OUT WHEN OPENING L1 DOOR.   REMOVED AND REPLACED FWD ENTRY DOOR ESCAPE SLIDE IAW AMM 25-66-01.
